Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Underwent angioplasty. Taking medicine. Having ear discomfort. Serious concern?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I had undergone Angioplasty during 2005 and is taking Ecospirin150t and ceruvin 75 apart from MetXL50,Zivast20 mg.I am having regular health checkups including TMT,CT Angio, Thalium tmt etc and the results of Dec on the right ear. 10 days back i had some block like feeling andmtests were all excellent.
I used to get some irritation in my eara especially in the right ear.when consultat an ent specialist he took some tests and the audiogram etc suggested profound sound loss. The Docor said the position is alarming and advised me to get hospitalised. However since I am retired and shifting to my native place and the packers were in my house I could not do it. On his advise I am taking one tablet Wyeslone for the time being but there is not much relief. What should I do and whar are the risks involved/
Posted Fri, 8 Mar 2013 in Ear, Nose and Throat Problems
Answered by Dr. Samik Basu 2 hours later
Hi ,
Thank you for your query.
I have some questions for you.
1. What was the diagnosis of the ear ailment?
2. What was the operation he suggested?
I think you should revisit the ENT and ask him the reason for the urgent surgery.
The risks should be anaesthetic complications and increased risk of bleeding.I think these will be taken care of -preoperative.
Otherwise you should be all right.
Kindly consult your doctor at the earliest.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing you a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Follow-up: Underwent angioplasty. Taking medicine. Having ear discomfort. Serious concern? 27 minutes later
Thank you Doctor
It seems some of the things I typed did not come out correctly.
The Doctor said analysing the cause for loss of hearing needs some more test including perhaps an MRI scan.
As I have indicated I was getting this discomfort in the ear quite offeten but subsides. I remember for the last one to two years I used to get afeeling that I am no getting what others are asking and has to request for repeating. But this discomfort and complete loss of hearing in the right ear is for the first time.
During last years medical checkup the Doctor in the Diagonostic centre suggested to me to seek my Cardiologists openion whethwer the doses of Aspirin can be reduced as he felt so.
Can overdoses of aspirin like medicines be a cause of this? what could be the remedy?
I will reach my native place on 22 Feb and by all probabilities will be meeting the ENT by 27 Feb.
Please advise
Answered by Dr. Samik Basu 1 hour later
Thank you for your detailed answer.
Yes,MRI is needed.Probably you are going to undergo some sort of surgical procedure.
Aspirin is usually stopped few days before surgery to prevent excessive bleeding during surgery.It is a usual procedure and you need not worry about it.Your cardiologist will take care of it.
Aspirin is not the reason for this problem.Aspirin is mandatory for patients with angioplasty to prevent platelets clotting with the blood vessels.
So go ahead with the procedure after consulting your cardiologist and ENT.
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor